An Almost General Splitting Theorem For Modal Logic

Kracht M (1990)
Studia Logica 49: 455-470.

Journal Article | Published | English

No fulltext has been uploaded

Publishing Year
PUB-ID

Cite this

Kracht M. An Almost General Splitting Theorem For Modal Logic. Studia Logica. 1990;49:455-470.
Kracht, M. (1990). An Almost General Splitting Theorem For Modal Logic. Studia Logica, 49, 455-470.
Kracht, M. (1990). An Almost General Splitting Theorem For Modal Logic. Studia Logica 49, 455-470.
Kracht, M., 1990. An Almost General Splitting Theorem For Modal Logic. Studia Logica, 49, p 455-470.
M. Kracht, “An Almost General Splitting Theorem For Modal Logic”, Studia Logica, vol. 49, 1990, pp. 455-470.
Kracht, M.: An Almost General Splitting Theorem For Modal Logic. Studia Logica. 49, 455-470 (1990).
Kracht, Marcus. “An Almost General Splitting Theorem For Modal Logic”. Studia Logica 49 (1990): 455-470.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar